# SDR ASAA2019010527683

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 40,885 hours, 12,459 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT - FMC MESSAGE "VNAV INVALID PERF". FMC HAD DROPPED THE COST INDEX OUT. AFTER REINSTALLING COST INDEX NORMAL OPS. GROUNDED - YES. PERFORMED FIM 34-61 TASK 807 AFTER RESET BOTH FMC'S CAME UP NORMAL.
